# SDR DALA2024082008297

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 72,583 hours, 24,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 PLASTIC EMER DOOR EXIT SIGN COVER FELL OFF. RIGHT SIDE AIRCRAFT. CURRENTLY IN OVERHEAD BIN. CORRECTIVE ACTION: REINSTALLED EMER DOOR EXIT SIGN COVER OVER R3 DOOR PER B757 AMM 33-51. OPS CHECK GOOD. (5582928)
